# SDR AALA20160624017

- Difficulty date: June 24, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 54,484 hours, 26,429 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  MID CARGO DOOR UPPER AFT STOP FITTING AT APPROXIMATE FUSELAGE STA 427 IS CRACKED.  R & R STOP FITTING IAW AARD 51-00-05-1.
